# SDR MALA020327

- Difficulty date: May 15, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT LEADING EDGE 511BL HAS CRACKED RIBS.  MAINTENANCE FABRICATED REPAIR ANGLES FROM LOT 415071 AND COMPLETED REPAIRS, IAW SRM 57-10-30, TO RIBS AS REQUIRED.
